# SDR AALA20090719JFK01

- Difficulty date: July 19, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 67,955 hours, 10,680 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6258781
- Condition: Faulted
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LEFT AIR CONDITIONING PACK OVERHEATED AND TRIPPED OFF.  RIGHT PACK ON PLACARD.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED LEFT PACK ALTITUDE SWITCH, COMPRESSOR OUTLET SENSOR AND COMPRESSOR OVER TEMPERATURE SWITCH PART NUMBER 6411371.  ALSO REPLACED LEFT PACK LOW LIMIT VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
